# SDR SIMA963051

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - EMERGENCY FLOOR LIGHTS 2, 4, 6, AND LOWER FORWARD SIGNS INOP.  RAI'D EMERGENCY FLOOR LIGHT BATTERY FOR 2, 4, 6, AND LOWER FORWARD EMERGENCY SIGNS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
